# SDR REXA2012040300057

- Difficulty date: April 3, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 11,755 hours, 7,715 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, RAISING LANDING GEAR, RECEIVED A LANDING GEAR DISAGREEMENT WARNING.  NOSE GEAR WAS NOT UP AND LOCKED.  FOLLOWED POM, LOWERED LANDING GEAR, ALL GEAR DOWN AND LOCKED.  RETURNED FOR LANDING.  FOUND NLG NR 2 WOW SWITCH, NLG UPLOCK SWITCH NR 1, AND NLG NR 2 UPLOCK SWITCHES TO BE DIRTY.  CLEANED ALL SWITCHES AND INSPECTED GAPS AND FOUND GAPS TO BE WITHIN LIMITS.   PERFORMED INSP PER AMM REF 32-32-09.  PERFORMED GEAR SWING PER AMM REF 32-30-00.  OPS CHECKED GOOD.
